# SDR W8PA971560

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrored
- Location: Bs 986-5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- CORROSION ON FLOORBEAM BS 986.5, LBL 45, RBL 37 WL 208.  REMOVED ALL CORROSION, OUT OF LIMITS, CUT OF UPPER CHORD, FABRICATED NEW CHORD AND SPLICE ANGLES AND INSTALLED.
